# SDR DALA105375649

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 549US
- Aircraft time: 52,535 hours, 15,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 774 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND LEFT SIDE EXTERIOR FUSELAGE DENTED AT STA 774, STRINGER 16L.  CUT OUT AND REPLACED DAMAGED AREA.  PER SRM 53-00-01.
